# SDR DXTA2022061563910

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 466 hours, 286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR OPEN CAS MESSAGE WILL NOT EXTINGUISH WHEN CLOSING MED., DOOR OPEN LIGHT IN DOOR STAYS ILLUMINATED.  TRIED RESET PROCEDURE AND POWERED DOWN A/C, BOTH UNSUCCESSFUL. //SIGNOFF//  PERFORMED DOOR RESET, RESET FAILED INTERREGATED CMC AND FOUND SECURRING PAWL DOOR SWITCH READING HANDLE SECURED WHEN HANDLE WAS OPEN. GAINED ACCESS TO THE S6 SENSOR BY REMOVING THE MED DOOR STEPS AND FOUND CONNECTOR PC058 LOOSE RESECURED CONNECTOR AND PERFORMED RESET OPERATIONAL CHECKS GOOD RESECURED ACCESS GAINED NO DEFECTS NOTED REF CE-680A AMM 52-10-50 AND CE-680A AMM 45-40-00.
